# SDR SWIA2020072951521

- Difficulty date: June 23, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 40,384 hours, 26,020 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1015-1031
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R HAD CORROSION BETWEEN BS 1015 TO 1031.     BLENDED & EVALUATED THE STRINGER.  FOUND OUT OF LIMITS IAW SRM.  PERFORMED A REPAIR OF THE STRINGER IAW SRM.  ALL CHECKED GOOD.
